RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2011, Volume 23, Issue 3, Pages 63–136 (Mi aa1243)  

This article is cited in 5 scientific papers (total in 6 papers)

Research Papers

Poisson model of the Fock space and representations of current groups

A. M. Vershika, M. I. Graevb

a St. Petersburg Department of V. A. Steklov Institute of Mathematics, Russian Academy of Sciences, St. Petersburg, Russia
b Scientific Research Institute for System Studies of RAS, Moscow, Russia

Full text: PDF file (549 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2012, 23:3, 459–510

Bibliographic databases:

Received: 29.06.2010

Citation: A. M. Vershik, M. I. Graev, “Poisson model of the Fock space and representations of current groups”, Algebra i Analiz, 23:3 (2011), 63–136; St. Petersburg Math. J., 23:3 (2012), 459–510

Citation in format AMSBIB
\Bibitem{VerGra11}
\by A.~M.~Vershik, M.~I.~Graev
\paper Poisson model of the Fock space and representations of current groups
\jour Algebra i Analiz
\yr 2011
\vol 23
\issue 3
\pages 63--136
\mathnet{http://mi.mathnet.ru/aa1243}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2896165}
\zmath{https://zbmath.org/?q=an:1256.81058}
\elib{http://elibrary.ru/item.asp?id=20730116}
\transl
\jour St. Petersburg Math. J.
\yr 2012
\vol 23
\issue 3
\pages 459--510
\crossref{https://doi.org/10.1090/S1061-0022-2012-01204-5}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000304073500003}
\elib{http://elibrary.ru/item.asp?id=20488485}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84871408592}


Linking options:
  • http://mi.mathnet.ru/eng/aa1243
  • http://mi.mathnet.ru/eng/aa/v23/i3/p63

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. M. Vershik, M. I. Graev, “Osobye predstavleniya grupp $U(\infty,1)$ i $O(\infty,1)$ i svyazannye s nimi predstavleniya grupp tokov $U(\infty,1)^X$ i $O(\infty,1)^X$ v kvazipuassonovom prostranstve”, Funkts. analiz i ego pril., 46:1 (2012), 1–12  mathnet  crossref  mathscinet  zmath  elib
    2. A. M. Vershik, M. I. Graev, “Special representations of nilpotent Lie groups and the associated Poisson representations of current groups”, Mosc. Math. J., 13:2 (2013), 345–360  mathnet  mathscinet
    3. V. M. Buchstaber, M. I. Gordin, I. A. Ibragimov, V. A. Kaimanovich, A. A. Kirillov, A. A. Lodkin, S. P. Novikov, A. Yu. Okounkov, G. I. Olshanski, F. V. Petrov, Ya. G. Sinai, L. D. Faddeev, S. V. Fomin, N. V. Tsilevich, Yu. V. Yakubovich, “Anatolii Moiseevich Vershik (on his 80th birthday)”, Russian Math. Surveys, 69:1 (2014), 165–179  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    4. A. M. Vershik, M. I. Graev, “Cohomology in Nonunitary Representations of Semisimple Lie Groups (the Group $U(2,2)$)”, Funct. Anal. Appl., 48:3 (2014), 155–165  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    5. A. M. Vershik, M. I. Graev, “Special representations of Iwasawa subgroups of simple Lie groups”, J. Math. Sci. (N. Y.), 224:2 (2017), 231–237  mathnet  crossref  mathscinet
    6. A. M. Vershik, M. I. Graev, “Nonunitary representations of the groups of $U(p,q)$-currents for $q\geq p>1$”, J. Math. Sci. (N. Y.), 232:2 (2018), 99–120  mathnet  crossref
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:383
    Full text:81
    References:60
    First page:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019